# SDR PAYA95A4026

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Line
- Part number: S2918056210800
- Condition: Cracked
- Location: Mlg Brake
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 7732 - BWI-JFK - CREW REPORTED LANDING GEAR SLOW TO RETRACT.  UPON EXTENSION AN UNUSUAL SOUND WAS NOTED COMING FROM THE AREA OF THE NOSE GEAR AND THE GEAR WAS SLOW TO EXTEND.  JFK MAINTENANCE FOUND HYDRAULIC QUANTITY LOW AS A RESULT OF A CRACKED BRAKE LINE AT THE METERING VALVE.  THE LINE WAS REPLACED AND HYDRAULICS SERVICED AT JFK.  THE AIRCRAFT WAS THEN FERRIED TO PNE WHERE AFTER INSPECTION AND OPS CHECKS THE REPORTED LANDING GEAR PROBLEM COULD NOT BE DUPLICATED.  (W)
